Ask an expert
Question

31 Oct 2011

Leg cramps and urirex
Good day,

I use urirex k tablets, but could not get my subsription filled and did not take my tablet for 5 days. After starting to take them again, I get excrutiating leg cramps which comes and goes for two days afterwards. What could be the cause of this?
Answer 4,050 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Heather

Urirex K is a diuretic with potassium. If you are experiencing leg cramps, you will have to consult your doctor for blood tests, to evaluate your kidney function and to exclude any electrolyte disturbances that needs to be corrected.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19856 votes
Vote